Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 6

Finite-dimensional invariant subspace property and amenability for a class of Banach algebras
Anthony To-Ming Lau and Yong Zhang.
Trans. Amer. Math. Soc. 368 (2016), 3755-3775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453356
Simple Lie groups without the Approximation Property II
Uffe Haagerup and Tim de Laat.
Trans. Amer. Math. Soc. 368 (2016), 3777-3809
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453357
The ranges of $K$-theoretic invariants for nonsimple graph algebras
Søren Eilers, Takeshi Katsura, Mark Tomforde and James West.
Trans. Amer. Math. Soc. 368 (2016), 3811-3847
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453358
Codimension one structurally stable chain classes
Xiao Wen and Lan Wen.
Trans. Amer. Math. Soc. 368 (2016), 3849-3870
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453359
Diophantine approximations and directional discrepancy of rotated lattices
Dmitriy Bilyk, Xiaomin Ma, Jill Pipher and Craig Spencer.
Trans. Amer. Math. Soc. 368 (2016), 3871-3897
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453360
On the Nullstellensätze for Stein spaces and $C$-analytic sets
Francesca Acquistapace, Fabrizio Broglia and José F. Fernando.
Trans. Amer. Math. Soc. 368 (2016), 3899-3929
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453361
Endpoint bounds for the bilinear Hilbert transform
Francesco Di Plinio and Christoph Thiele.
Trans. Amer. Math. Soc. 368 (2016), 3931-3972
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453362
Global splittings and super Harish-Chandra pairs for affine supergroups
Fabio Gavarini.
Trans. Amer. Math. Soc. 368 (2016), 3973-4026
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453363
From orthogonal polynomials on the unit circle to functional equations via generating functions
María José Cantero and Arieh Iserles.
Trans. Amer. Math. Soc. 368 (2016), 4027-4063
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453364
Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains
Zhen-Qing Chen, Masatoshi Fukushima and Steffen Rohde.
Trans. Amer. Math. Soc. 368 (2016), 4065-4114
Abstract, references and article information
Full-text PDF
MathSciNet review: 3453365
An extremal problem for characteristic functions
Isabelle Chalendar, Stephan Ramon Garcia, William T. Ross and Dan Timotin.
Trans. Amer. Math. Soc. 368 (2016), 4115-4135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453366
Ergodic universality of some topological dynamical systems
Anthony Quas and Terry Soo.
Trans. Amer. Math. Soc. 368 (2016), 4137-4170
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453367
The complex Lorentzian Leech lattice and the bimonster (II)
Tathagata Basak.
Trans. Amer. Math. Soc. 368 (2016), 4171-4195
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453368
Matchings in Benjamini–Schramm convergent graph sequences
Miklós Abért, Péter Csikvári, Péter E. Frenkel and Gábor Kun.
Trans. Amer. Math. Soc. 368 (2016), 4197-4218
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453369
Lois de réciprocité supérieures et points rationnels
J.-L. Colliot-Thélène, R. Parimala and V. Suresh.
Trans. Amer. Math. Soc. 368 (2016), 4219-4255
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453370
Ice quivers with potential associated with triangulations and Cohen-Macaulay modules over orders
Laurent Demonet and Xueyu Luo.
Trans. Amer. Math. Soc. 368 (2016), 4257-4293
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453371
Probabilistically nilpotent Hopf algebras
Miriam Cohen and Sara Westreich.
Trans. Amer. Math. Soc. 368 (2016), 4295-4314
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453372
Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators
P. G. Dodds, B. de Pagter and F. Sukochev.
Trans. Amer. Math. Soc. 368 (2016), 4315-4355
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453373
Berezin transforms on noncommutative polydomains
Gelu Popescu.
Trans. Amer. Math. Soc. 368 (2016), 4357-4416
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453374
Semigroup $C^{*}$-algebras of $ax+b$-semigroups
Xin Li.
Trans. Amer. Math. Soc. 368 (2016), 4417-4437
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453375
Spectral flow is a complete invariant for detecting bifurcation of critical points
James C. Alexander and Patrick M. Fitzpatrick.
Trans. Amer. Math. Soc. 368 (2016), 4439-4459
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453376
$\mathbb{Z}$-graded simple rings
J. Bell and D. Rogalski.
Trans. Amer. Math. Soc. 368 (2016), 4461-4496
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453377
A classification of flows on AFD factors with faithful Connes–Takesaki modules
Koichi Shimada.
Trans. Amer. Math. Soc. 368 (2016), 4497-4523
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3453378